# SDR CALA2019022200276

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 28,878 hours, 9,853 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STATION 166.30 ABOUT 23 INCHES AFT OF L/E SPAR REPAIRED CRACK PER SRM 55-10-01 REPAIR 11. PLACED ON DIP TO INSPECT PER TABLE 204/REPAIR 11 AND FIGURE 206/REPAIR 11. INSPEC TION THESHOLD 56,000 FLIGHT CYCLES AND REPEAT INSP. 9000 FLIGHT CYCLES PER SRM 55-10-01 TOMC APPROVED TO INSPECT PER SRM 55-10-01 R11 TABLE 204/REPAIR 11 AND FIGURE 206/REPAIR 11. INSPECTION THESHOLD 56,000 FLIGHT CYCLES AND REPEAT INSP. 9000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED BY QC Q/C REVIEWED. INSPECT AT 56000 TOTAL CYCLES THEN REPEAT EVERY 9000 CYCLES THEREAFTER. RECORDS UPDATE...JF INIT: 56,000 TAFC (INIT WILL ITO TO RIR -2344) RIR:  9,000FC....JF
